jimmy asked in HealthMental Health · 1 decade ago

is stopping sertraline making me aggressive?

i was put on sertraline anti deppression tablets about 6 years ago. I decided about 3 weeks ago to stop taking them, but in the last week or so i have become really angry and aggressive, could it be some kind of withdrawl? i was not aggressve before taking the pils

13 Answers

Relevance
  • Tefi
    Lv 6
    1 decade ago
    Favorite Answer

    If you just stopped taking them, then aggression might just be only one of the side effects. You should never stop taking a medication like Sertraline without talking to a doctor as they must be reduced really gradually. Please start taking them again, or at least go straight to your doctor and tell him you have come off them and see what he says. Maybe at least take one ever two days for two weeks, then every three days for two weeks and so on until you are taking one a week for two weeks, then half a one a week for two weeks, then that's it, you should be free of them. This is how I had to reduce. I stopped taking another similar anti depressant before just like you and ended up trying to kill myself, it was all down to the tablets. Then when I tried to stop taking Sertraline, my legs stopped working, so I carried on taking them and went to see my doctor, who put me on the reduction programme I described above, it really does have to be done that gradually. The aggression is bound to be part of it, I hope you sort it out soon, and well done you for wanting to be off the tablets, but please, do it the way its meant to be done, and save yourself the aggro. Good luck, and God bless.

    • Log in to reply to the answers
  • 3 years ago

    Coming Off Sertraline

    • Log in to reply to the answers
  • Anonymous
    6 years ago

    Don't ever take the sleeping pills route!!

    1. They will damage your liver big time and you can get into serious health problems.

    2. You will get hooked up on them and you won't be able to have a normal life any more if you don't take your pills everyday.

    The sleeping pills industry is damaging our health by capitalizing on our ignorance, and by distracting people from effective and natural ways to deal with this problem. I had been taking prescription sleep medications [Ambien] for over 5 years. It stopped working and I simply took more. Still did not work. Nights were very difficult - medication put me to sleep but I would wake up after 2–3 hours with a strong sympathetic response (fast pulse, pounding heartbeat, wide awake alert). It was a very difficult cycle to break. I was really in bad shape due to lack of sleep.

    After years of struggling I was able to cure my insomnia naturally and pretty fast. I followed the Sleep Tracks sleep optimization program, here is their official web -site if you want to take a look: http://www.insomniacure.net

    Ohhh..and Good Luck!

    • Log in to reply to the answers
  • 1 decade ago

    You've been on them a long time so you probably need to come off them gradually. Sertraline (Zoloft) is the second strongest anti-depressant available so it's not surprising you're angry and irritable. You need to taper off them more slowly.

    • Log in to reply to the answers
  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • Judith
    Lv 4
    4 years ago

    Bipolar is when someone has periods of depression and periods of mania that last for weeks or months. There are periods of being perfectly normal in between episodes. You get diagnosed by going to see a psychiatrist and talking to the about your symptoms. You make it better by taking medication. Mood dtabilizers, anti depressants, and anti psychotics are used depending on which type of Bipolar you have. For more detail on the specific symptoms google it. There are too many symotoms of depression and mania for me to list here.

    • Log in to reply to the answers
  • Anonymous
    3 years ago

    The best solution is to gain control over it. As someone already said, stop when you're getting there and relax. Pay more attention to pleasuring your mate--orally, perhaps--and avoid rubbing your penis up against anything while doing so. It will take work on your part and patience on both parts. Learn here http://EndPrematureEjaculation.enle.info/?9AE2

    As a last resort, some antidepressants curb sexual functioning with the intention of learning the pleasure of restraint after which you could taper off them. Here's your goal: the longer you can delay your orgasm, the more intense it will be. So it isn't just a matter of satisfying your mate. This is the main reason some claim stoned sex is better, unlike drunk sex which can leave you unable to perform (brewer's droop). You enjoy exploring each other longer. And remember, oral isn't just one place. It's all over, paying particular attention to kissing, and TALK about what each of you like. Strange how people don't talk about sex when they're the ones doing it.

    • Log in to reply to the answers
  • 3 years ago

    3

    Source(s): I Treated My Diabetes http://ReverseDiabetesToday.enle.info/?U28K
    • Log in to reply to the answers
  • 3 years ago

    2

    • Log in to reply to the answers
  • 3 years ago

    1

    Source(s): Come After 30 minutes http://StopPrematureEjaculation.emuy.info/?n64f
    • Log in to reply to the answers
  • 1 decade ago

    I would suggest you go see your G.P. If he stopped them he could tell you of any withdrawl symptons you might be experiencing. I know someone who is on 5mg a day but hes also on clonazepam, he has some behavioural problems.

    • Log in to reply to the answers
Still have questions? Get answers by asking now.